# SDR 2005FA0000626

- Difficulty date: April 25, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Aircraft: N7694V
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0904
- Engine: Lyc IO360A1B6
- System (JASC): 7314 · Engine Fuel Pump
- Part: Capacitor
- Part number: ES10382807
- Part serial: C030924
- Condition: Failed
- Location: Magneto
- Part time: 70 hours
- Component: Magneto
- Component part number: 1068255511
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAGNETO WAS OVERHAULED 70 HOURS AGO, THE CAPACITORS WERE SUPPLIED BY OVERHAULER.  THE OVERHAUL WAS DONE AND CAPACITORS ARE FAA PMA`D.
